# SDR DALA2019102906328

- Difficulty date: October 28, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,873 hours, 23,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Stuck
- Location: L2 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6711, L/P 6546726) 2L KNUCKLE KNOCKER STICK "IN " POSITION. CORRECTIVE ACTION: FREED STICKY KNUCKLE KNOCKER 2L OPS NML.
